Alert archive / Missouri / Tornado Warnings in 2026

Tornado Warning 4, NWS Kansas City, MO

March 10, 2026Carroll County, Ray County, Missouri

NWS Kansas City, MO issued this tornado warning at Mar 10, 2026, 7:55 PM CDT for Carroll County, Ray County, Missouri. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2026, 7:55 PM CDT (00:55 UTC)
Expired
Mar 10, 2026, 8:30 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Carroll County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 8:09 PM CDTHAIL 1.252 E Stet, MOSocial media photo of walnut sized hail east of Stet. Time estimated from radar.
Mar 10, 8:18 PM CDTHAIL 1.25Stet, MOSocial media report and photos of half dollar size hail in Stet. Time estimated from social media report and confirmed from radar.
Mar 10, 8:24 PM CDTHAIL 1.253 E Stet, MOSocial media report of half dollar size hail on Route D near the railroad tracks. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 5:57 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2584 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

262 
WFUS53 KEAX 110055
TOREAX
MOC033-177-110130-
/O.NEW.KEAX.TO.W.0004.260311T0055Z-260311T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
755 PM CDT Tue Mar 10 2026

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  East central Ray County in west central Missouri...
  West central Carroll County in north central Missouri...

* Until 830 PM CDT.

* At 755 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Richmond, moving east at 40 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Norborne and Stet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3930 9397 3941 9396 3949 9361 3931 9358
TIME...MOT...LOC 0055Z 257DEG 33KT 3936 9390 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

CDB
4 follow-up statements
821 
WWUS53 KEAX 110100
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
800 PM CDT Tue Mar 10 2026

MOC033-177-110130-
/O.CON.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Ray MO-Carroll MO-
800 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL RAY AND WEST CENTRAL CARROLL COUNTIES...

At 800 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hardin, or 8 miles northeast of Richmond, moving
east at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3931 9387 3942 9387 3949 9361 3932 9358
TIME...MOT...LOC 0100Z 259DEG 31KT 3935 9385 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

CDB
309 
WWUS53 KEAX 110109
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
809 PM CDT Tue Mar 10 2026

MOC033-177-110130-
/O.CON.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Ray MO-Carroll MO-
809 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL RAY AND WEST CENTRAL CARROLL COUNTIES...

At 808 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Norborne, or 13 miles northeast of Richmond, moving
east at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3934 9382 3943 9383 3949 9361 3933 9358
TIME...MOT...LOC 0108Z 259DEG 31KT 3937 9375 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

CDB
888 
WWUS53 KEAX 110114
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
814 PM CDT Tue Mar 10 2026

MOC177-110124-
/O.CAN.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Ray MO-
814 PM CDT Tue Mar 10 2026

...THE TORNADO WARNING FOR EAST CENTRAL RAY COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for north
central and west central Missouri.

&&

LAT...LON 3935 9358 3936 9375 3945 9376 3945 9375
      3949 9361
TIME...MOT...LOC 0114Z 254DEG 32KT 3939 9370 

$$

MOC033-110130-
/O.CON.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Carroll MO-
814 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST
CENTRAL CARROLL COUNTY...

At 814 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Norborne, or 11 miles west of Carrollton, moving
east at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
west central Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3935 9358 3936 9375 3945 9376 3945 9375
      3949 9361
TIME...MOT...LOC 0114Z 254DEG 32KT 3939 9370 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

CDB
341 
WWUS53 KEAX 110121
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
821 PM CDT Tue Mar 10 2026

MOC033-110130-
/O.EXP.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Carroll MO-
821 PM CDT Tue Mar 10 2026

...THE TORNADO WARNING FOR WEST CENTRAL CARROLL COUNTY WILL EXPIRE AT
830 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However,
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until midnight CDT for north
central and west central Missouri.

&&

LAT...LON 3935 9358 3936 9375 3945 9376 3945 9375
      3949 9361
TIME...MOT...LOC 0120Z 257DEG 33KT 3940 9365 

$$

CDB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:26 PM CDT, 1 hour 29 minutes earlier. Its key messages:

  • -Thunderstorms will develop across portions of eastern Kansas and west central Missouri into northeastern Missouri through sunset. -Large Hail, greater than golf ball size, and damaging wind gusts are the primary concerns. Tornado risk greatest with the initial storms that develop. -Isolated heavy rainfall may increase flooding concerns, especially in urban and low lying areas as more widespread rainfall spreads across the region overnight.&&
Area forecast discussion, Mar 10, 6:26 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
626 PM CDT Tue Mar 10 2026

.KEY MESSAGES...

-Thunderstorms will develop across portions of eastern Kansas
 and west central Missouri into northeastern Missouri through
 sunset.

-Large Hail, greater than golf ball size, and damaging wind
 gusts are the primary concerns. Tornado risk greatest with the
 initial storms that develop.

-Isolated heavy rainfall may increase flooding concerns,
 especially in urban and low lying areas as more widespread
 rainfall spreads across the region overnight.&&

.DISCUSSION...
Issued at 153 PM CDT Tue Mar 10 2026

Through 1 PM, temperatures across the region have pushed well into
the upper 70s F, with a few lower 80s F reported south of the
Missouri River. Surface analysis reveals a surface trough stretching
from central Kansas into west-northwest Missouri. The associated
surface boundary remains rather stalled along the MO/IA border. With
the region well within the warm sector, the latest ACARS sounding
from KMCI reveals a sharpened inversion around 850mb. At the
surface, dew points have easily reached the lower 60s F and surface
based CAPE computations place a broad swath of instability between
2500 to 3000 J/Kg from southeast KS across much of Missouri. With
the capping inversion expected to hold strong and the lack of a
focused forcing mechanism through the afternoon, convective
development is expected to hold this afternoon.

This evening, beginning around 6 to 7 PM, with the push of the cold
front toward the Missouri River providing focused forcing for
ascent, convective initiation is expected from east central Kansas,
south of the MO River and northeast into NE MO/SE IA. CAMS have
hinted at this scenario much of the morning and this remains true
through early this afternoon. The initial updrafts that develop will
be isolated, supercellular structures, tapping into the available
instability and shear environment. This would mean all modes of
severe are possible, large hail, damaging winds, and tornadoes. The
good news, given the mean wind will be oriented parallel to the
front, storms are likely to cluster quickly, through 8 to 9 PM,
forming into a more linear structure as storms move east-southeast
with the advancing front. As this transition occurs, damaging wind
gusts and locally heavy rainfall will become the more widespread
hazard concern overnight. The risk for a spin up tornado cannot be
ruled out, but any risk would be isolated. Strong the severe storms
will push east and southeast of central Missouri through 2 to 3 AM.

Through the remainder of Wednesday morning, with the eastward
advance of the upper low, across the Southern Plains, a broad
baroclinic zone will develop with support from the LLJ,
resulting in more widespread showers and storms across eastern
Kansas into western Missouri. This activity will persist through
Wednesday morning. Pockets of moderate to heavy rainfall will
likely exist within the activity, potentially increasing
localized flooding concerns.

For the remainder of the work week, temperatures will settled near
normal, with highs in the 50s and lower 60s as high pressure settles
through Thursday before a cold front passes Friday morning.
Temperatures warm up into the 60s and 70s Saturday, ahead of the
next trough moving into the Central and Northern Plains. As that
system dives into the Mid and Lower Missouri Valley, a strong cold
front will move through the region. This system will also bring the
next chance for precipitation to the area on Sunday with some
potential for light snow across northern MO. This will greatly
depend on just how much cold air is able to spill into the area. In
the wake of this system, chilly conditions will prevail for the
first part of next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 624 PM CDT Tue Mar 10 2026

Thunderstorms are moving into the Kansas City Metro area, and
will impact KMKC and KIXD in the first hour of the TAF period.
Beyond this initial round, shower and thunderstorm activity will
persist across the TAF sites overnight. Windy southwest
conditions will become more northerly with the passage of the
cold front later this evening. Expect brief periods of MVFR
conditions in thunderstorms.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...
AVIATION...Kurtz
Hazardous weather outlook, Mar 10, 5:05 AM CDT, 14 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0505 AM CDT Tue Mar 10 2026

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111005-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0505 AM CDT Tue Mar 10 2026

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.KEY MESSAGES...

-  Strong to severe storms possible Tuesday afternoon - overnight.
  - SPC Slight and Enhanced Risks over portions of the area.
  - WPC Slight Risk for Excessive Rainfall

- Drier with more seasonal temperatures Wednesday through
  Friday. Next chance for precipitation arrives late Saturday/
  Sunday AM, with some potential for light snow across northern
  MO

In the hours before

Local storm report, Mar 10, 7:10 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
710 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Hail             3 ENE Lake Waukomis     39.25N 94.59W
03/10/2026  E2.00 Inch       Clay               MO   Public

            Public relayed picture of hail, via social
            media, estimated to be just larger than golf
            balls.

&&
Local storm report, Mar 10, 7:27 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
727 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     Hail             3 NE Lake Waukomis      39.26N 94.60W
03/10/2026  E1.75 Inch       Clay               MO   Public

            Report from mPING: Golf Ball (1.75 in.).
            Time corrected based on radar.

&&

CMS
Local storm report, Mar 10, 7:35 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
735 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     Hail             5 W Breckenridge        39.76N 93.90W
03/10/2026  E1.00 Inch       Caldwell           MO   Public

            Social media report of quarter size hail
            east of Hamilton. Time estimated from radar.

&&

CMS
Local storm report, Mar 10, 7:38 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
738 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     Hail             6 WSW Kingston          39.62N 94.14W
03/10/2026  E1.25 Inch       Caldwell           MO   Public

            Social media report of walnut size hail near
            Mirabile. Time estimated from radar.

&&

CMS
Local storm report, Mar 10, 7:46 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
746 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Hail             Kearney                 39.37N 94.36W
03/10/2026  E1.00 Inch       Clay               MO   Public

            Social media report of quarter size hail
            near Kearney. Time estimated from radar.

&&

CMS
Local storm report, Mar 10, 7:51 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
751 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Tstm Wnd Dmg     2 NNE Missouri City     39.27N 94.26W
03/10/2026                   Clay               MO   Utility Company

            Downed tree and wires near 98th Street. Time
            estimated from radar.

&&

CMS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:10 PM CDTTornado WarningEAXCaldwell, Ray9 min
Mar 10, 7:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more45 min
Mar 10, 7:16 PM CDTTornado WarningEAXClay, Jackson, Ray15 min
Mar 10, 7:33 PM CDTSevere Thunderstorm WarningEAXSchuyler21 min
Mar 10, 7:42 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCaldwell, Carroll, Clay, Ray48 min
Mar 10, 7:49 PM CDTSevere Thunderstorm WarningEAXAdair, Grundy, Linn, Livingston, Macon, Sullivan41 min
Mar 10, 8:11 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan48 min
Mar 10, 8:24 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Ray51 min
Mar 10, 8:32 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon43 min
Mar 10, 8:51 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Macon, Randolph39 min
Mar 10, 9:01 PM CDTSevere Thunderstorm WarningEAXCass, Jackson44 min
Mar 10, 9:09 PM CDTSevere Thunderstorm WarningEAXRay36 min
Mar 10, 9:23 PM CDTAreal Flood AdvisoryEAXCarroll, Ray3 hr
Mar 10, 9:26 PM CDTAreal Flood AdvisoryEAXCass, Jackson32 min
Mar 10, 9:29 PM CDTSevere Thunderstorm WarningEAXClay, Jackson31 min
Mar 10, 9:44 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more46 min
Mar 10, 9:45 PM CDTSevere Thunderstorm WarningEAXJackson30 min
Mar 10, 9:58 PM CDTFlash Flood WarningEAXCass, Jackson4 hr
Mar 10, 10:07 PM CDTSevere Thunderstorm WarningEAXJackson27 min
Mar 10, 10:33 PM CDTSevere Thunderstorm WarningEAXCass, Jackson27 min
Mar 10, 10:35 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph11 min
Mar 10, 10:48 PM CDTSevere Thunderstorm WarningEAXBates, Cass28 min
Mar 10, 11:14 PM CDTAreal Flood WarningEAXCarroll, Chariton13 hr
Mar 11, 12:04 AM CDTSevere Thunderstorm WarningEAXHenry41 min
Mar 11, 12:34 AM CDTSevere Thunderstorm WarningEAXPettis26 min
Mar 11, 12:52 AM CDTRiver Flood WarningEAXJackson4 hr
Mar 11, 12:53 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis21 min
Mar 11, 2:12 AM CDTAreal Flood WarningEAXCass, Jackson7 hr
Mar 11, 6:21 AM CDTRiver Flood WarningEAXCarroll32 hr
Mar 11, 10:44 AM CDTRiver Flood WarningEAXCooper, Saline44 hr
Mar 11, 12:16 PM CDTRed Flag WarningEAXAndrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 4 more33 hr
Mar 11, 3:37 PM CDTRiver Flood WarningEAXCass, Henry, Johnson41 hr

Nearby

Tornado Warnings in Missouri, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.